Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Feeling feverish but cool to touch after increase in lyrica dosage, taking medicines for severe edema, idiopathic epilepsy, diabetes. Cause?

my husband recently had an increase in his lyrica prescription from 100mg 3times a dayto 150 mg 3 times a day. He is taking lyrica for his neuriopathy. He also takes indomethacin for pain. He is on medications for severe edema , high blood pressure and type 2 diabetes , and ideopathic eplipsey. The change in the lyrica prescription was started about 5 days ago. Tonight he is having severe chills from the inside out, he feels feverish but is cool to my touch. Ideas?
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response
Aug 2012
Dear Jillmcs,

What is the cause for his severe edema? Is it because of the heart failure, kidney failure, liver failure or allergy to any drug? Unlikely that increased dose of Lyrica would induce allergy as he's been taking that from the begining. Just make sure his edema is treated by a physician by personally seeing him. Any kind of additional infection in his concomitant illnesses would make him feel feverish and chilly. Do see a physician before he develops frank fever and the infection spreads faster. All the very best.
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor